# SDR UIEA200700328

- Difficulty date: August 30, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 99,979 hours, 17,367 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBOARD REVERSER EXTERIOR SKIN HAS A 7.5 INCH BY 6.0 INCH DENT IN UPPER AREA OF TRANSLATING COWL.  PERMANENT REPAIR ACCOMPLISHED AS PER GE CF6-50 ENGINE MANUAL 78-32-01, REPAIR 003.  ALSO, REFERENCE ATLAS AIR XEO NR 78-082907.
